MathSciNet Relay Station
MathSciNet bibliographic data
MR2441601 47H10 (41A65 46B20)
Cuenya, Héctor H.; Bonifacio, Agustín G. Best proximity pairs in uniformly convex spaces. Bull. Inst. Math. Acad. Sin. (N.S.) 3 (2008), no. 3, 391–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement